# SDR A6WA201040885

- Difficulty date: December 3, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS CHAFING DAMAGE IN 2 PLACES.  REPAIRED RT MLG DOOR CHAFE SPOTS 2EA, 1ST SPOT ON FWD LOWER CORNER REMOVED, FABRICATED AND INSTALLED NEW REPAIR FILLER IAW REO 601R-52-82-016, REV NC 2ND SPOT, FWD EDGE 11 INCHES FROM BOTTOM EDGE, BLENDED THE SPOT BY HAND, REMOVING .004 INCHES MATERIAL WITH BLEND DEPT.
